# SDR UIEA2016090300730

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 81,169 hours, 17,174 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BITE MESSAGE ON MAINT PAGE AND APU OIL SERVICE CHECK REQUIRED.  APU BITE C/W IAW AMM 49-61-05 AND RESET OK FOR SERVICE, CHECKED APU OIL AND OK FOR SERVICE IAW AMM 12-13-04.
